Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 38, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Oct 9, 2016, 2:26 PM EDT. It took effect at Oct 9, 2016, 11:00 PM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2016, 2:26 PM EDT (18:26 UTC)
- In effect from
- Oct 9, 2016, 11:00 PM EDT
- Expired
- Oct 10, 2016, 12:00 PM EDT
- In force
- 13 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
011 WHUS72 KTAE 091826 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 226 PM EDT SUN OCT 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON EDT MONDAY FOR THE COASTAL WATERS OF THE FLORIDA BIG BEND AND PANHANDLE FOR STRONG WINDS... GMZ730-750-755-765-770-775-100230- /O.NEW.KTAE.SC.Y.0038.161010T0300Z-161010T1600Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 226 PM EDT SUN OCT 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON EDT MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO NOON EDT MONDAY. * WINDS...NORTHEAST AROUND 20 KNOTS. * WAVES/SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
1 follow-up statement
276 WHUS72 KTAE 100207 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1007 PM EDT SUN OCT 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON EDT MONDAY FOR THE COASTAL WATERS OF THE FLORIDA BIG BEND AND PANHANDLE FOR STRONG WINDS... GMZ730-750-755-765-770-775-100830- /O.CON.KTAE.SC.Y.0038.161010T0300Z-161010T1600Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1007 PM EDT SUN OCT 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY... * WINDS...NORTHEAST AROUND 20 KNOTS. * WAVES/SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 9, 10:22 AM EDT, 4 hours 4 minutes earlier.
Area forecast discussion, Oct 9, 10:22 AM EDT, 4 hours 4 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 1022 AM EDT Sun Oct 9 2016 .NEAR TERM [Through Today]... Deep north to northeast flow will continue to bring a much drier airmass into the region today. The 12z KTAE sounding shows PWAT at 0.79" and forecast soundings show PWAT dropping below 0.50" this afternoon with dew points dipping into the 40s mainly along and north of the Florida border. Scattered clouds were noted over portions of the southeast Big Bend this morning but they should dissipate shortly as drier air mixes down. Otherwise, skies will be sunny with highs in the mid to upper 80s. && .PREV DISCUSSION [331 AM EDT]... .SHORT TERM [Tonight Through Tuesday]... Dry and comfortable conditions will reign across the tri-state region through the period, as mid level dry air filters in behind the cool front that traversed the area Saturday. This will allow for noticeably cooler temperatures tonight and tomorrow, with overnight lows falling into the low to mid 50s and highs in the upper 70s to lower 80s to start the work week. Deep layer ridging is expected build across the region early this week, keeping the area dry and temperatures near normal for mid October. .LONG TERM [Tuesday Night Through Sunday]... Dry and comfortable conditions are expected to last through the latter part of the week, as deep layer ridging remains in place across the region. Operational model guidance shows a progressive shortwave trough traversing the Ohio Valley region during the mid week timeframe, which will flatten the ridge over the southeast some. However, very little in the way of weather is anticipated with this feature. Temperatures are expected to gradually warm through late week, with highs in the mid to upper 80s and lows in the lower 60s. .AVIATION [Through 06Z Monday]... VFR conditions with clear skies will prevail through the period with northerly winds around 10 knots during the day today. .MARINE... Cautionary level winds will continue through the day, with advisory conditions possible once again late tonight into Monday morning. .FIRE WEATHER... A dry airmass will move into the region today with min RH values dropping into the upper teens to lower 20s across the northwest portions of the area. However, sustained winds are expected to fall short of the 15 mph criteria needed for red flag warnings across either southwest Georgia or southeast Alabama. For northwest Florida, conditions will be close in portions of Washington county where the ERC is forecast to be 37 with a 3 hour duration of min RH values less than 28 percent. However, 4 hours is needed for a warning there and the forecast does not quite meet that threshold. .HYDROLOGY... Rain is not expected this week as high pressure will remain in place across the region. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 87 55 81 53 80 / 0 0 0 0 0 Panama City 85 61 80 57 78 / 0 0 0 0 0 Dothan 87 53 81 50 79 / 0 0 0 0 0 Albany 86 52 80 50 78 / 0 0 0 0 0 Valdosta 84 54 78 51 77 / 0 0 0 0 0 Cross City 86 54 79 54 79 / 0 0 0 0 0 Apalachicola 85 61 80 59 78 / 0 0 0 0 0 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Barry SHORT TERM...Pullin LONG TERM...Pullin AVIATION...DVD MARINE...Barry/Pullin FIRE WEATHER...DVD HYDROLOGY...Pullin
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.